American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 52 of 52 found      Go to page: 1 2

[31] Xi Ting Liang and Ming Qi Yu. Positiveness of nonnegative supersolutions of elliptic equations . Proc. Amer. Math. Soc. 111 (1991) 731-742. MR 1087007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Marek Fila. Remarks on blow up for a nonlinear parabolic equation with a gradient term . Proc. Amer. Math. Soc. 111 (1991) 795-801. MR 1052569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] M. A. Rammaha. Formation of singularities in compressible fluids in two-space dimensions . Proc. Amer. Math. Soc. 107 (1989) 705-714. MR 984811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Alfonso Castro and R. Shivaji. Nonnegative solutions for a class of radially symmetric nonpositone problems . Proc. Amer. Math. Soc. 106 (1989) 735-740. MR 949875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Lawrence Turyn. Spatial critical points of solutions of a one-dimensional nonlinear parabolic problem . Proc. Amer. Math. Soc. 106 (1989) 1003-1009. MR 961417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] M. Shafii-Mousavi and Z. Zielezny. Relation between growth and regularity of solutions of hypoelliptic equations . Proc. Amer. Math. Soc. 104 (1988) 1103-1110. MR 929423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Jenn-Fang Hwang. Phragm\'en-Lindel\"of theorem for the minimal surface equation . Proc. Amer. Math. Soc. 104 (1988) 825-828. MR 964864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Philip Korman. On blow up of solutions of nonlinear evolution equations . Proc. Amer. Math. Soc. 103 (1988) 189-197. MR 938667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Chang Shou Lin and Wei-Ming Ni. A counterexample to the nodal domain conjecture and a related semilinear equation . Proc. Amer. Math. Soc. 102 (1988) 271-277. MR 920985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] E. N. Dancer and Klaus Schmitt. On positive solutions of semilinear elliptic equations . Proc. Amer. Math. Soc. 101 (1987) 445-452. MR 908646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Fang-Hua Lin. On the elliptic equation $D\sb i[a\sb {ij}(x)D\sb jU]-k(x)U+K(x)U\sp p=0$ . Proc. Amer. Math. Soc. 95 (1985) 219-226. MR 801327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] W. Allegretto. Sturmian theorems for second order systems . Proc. Amer. Math. Soc. 94 (1985) 291-296. MR 784181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Kurt Kreith. Picone-type theorems for semidiscrete hyperbolic equations . Proc. Amer. Math. Soc. 88 (1983) 436-438. MR 699409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Hiroshi Onose. Oscillation criteria for the sublinear Schr\"odinger equation . Proc. Amer. Math. Soc. 85 (1982) 69-72. MR 647900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Kurt Kreith. A Sturm theorem for partial differential equations of mixed type . Proc. Amer. Math. Soc. 81 (1981) 75-78. MR 589139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof and B. Simon. Brownian motion and a consequence of Harnack's inequality: nodes of quantum wave functions . Proc. Amer. Math. Soc. 80 (1980) 301-305. MR 577764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Norio Yoshida. An oscillation theorem for characteristic initial value problems for nonlinear hyperbolic equations . Proc. Amer. Math. Soc. 76 (1979) 95-100. MR 534396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Walter Allegretto. Spectral estimates and oscillations of singular differential operators . Proc. Amer. Math. Soc. 73 (1979) 51-56. MR 512057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] W. Allegretto. Nonoscillation criteria for elliptic equations in conical domains . Proc. Amer. Math. Soc. 63 (1977) 245-250. MR 0440174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Kurt Kreith. Comparison theorems for special classes of nonselfadjoint elliptic equations . Proc. Amer. Math. Soc. 42 (1974) 186-191. MR 0330723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Charles Kahane. Oscillation theorems for solutions of hyperbolic equations . Proc. Amer. Math. Soc. 41 (1973) 183-188. MR 0324185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] C. A. Swanson. A comparison theorem for eigenfunctions . Proc. Amer. Math. Soc. 37 (1973) 537-540. MR 0312041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 52 of 52 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia